- -

Continuous functions with compact support

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Continuous functions with compact support

Show full item record

Acharyya, SK.; Chattopadhyaya, K.; Ghosh, PP. (2004). Continuous functions with compact support. Applied General Topology. 5(1):103-113. doi:10.4995/agt.2004.1999.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82550

Files in this item

Item Metadata

Title: Continuous functions with compact support
Issued date:
[EN] The main aim of this paper is to investigate a subring of the ring of continuous functions on a topological space X with values in a linearly ordered field F equipped with its order topology, namely the ring of ...[+]
Subjects: Ordered Fields , Zero Dimensional Spaces , Strongly Zero Dimensional Spaces , Compactifications
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2004.1999
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2004.1999
Type: Artículo

This item appears in the following Collection(s)

Show full item record